# SDR DALA2024093009530

- Difficulty date: September 19, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 27,942 hours, 10,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0580819) CRACK ON 663 FWD UPPER "L" ANGLE STA 663, LBL35, WL166. REMOVED AND REPLACED LOWER L/H 663 ATTACH ANGLE IAW B737 SRM 51-40-02-OG AND DWG 111A1000 REV A, BS 663 LBL 5 TO LBL 65 WL 166.
